Alert archive / Pennsylvania / Winter Storm Watches in 2016

Winter Storm Watch 1, NWS Cleveland, OH

February 14, 2016Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this winter storm watch at Feb 14, 2016, 3:11 PM EST for Crawford County, Erie County, Pennsylvania. It took effect at Feb 15, 2016, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2016, 3:11 PM EST (20:11 UTC)
In effect from
Feb 15, 2016, 7:00 PM EST
Expired
Feb 15, 2016, 3:29 AM EST
In force
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

090 
WWUS41 KCLE 142011
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EST SUN FEB 14 2016

OHZ014-023-033-089-150415-
/O.NEW.KCLE.WW.Y.0002.160216T0000Z-160216T1800Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
ASHTABULA
311 PM EST SUN FEB 14 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM MONDAY TO 1 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO 1 PM
EST TUESDAY.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...MONDAY NIGHT AND TUESDAY MORNING. 

* WINDS...SOUTHEAST 10 TO 15 MPH.

* TEMPERATURES...IN THE LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$

PAZ001>003-150415-
/O.NEW.KCLE.WS.A.0001.160216T0000Z-160216T1800Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
311 PM EST SUN FEB 14 2016

...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...MONDAY NIGHT AND TUESDAY MORNING

* WINDS...SOUTHEAST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...AROUND 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU
ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING
WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR
THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE
WARNINGS.

&&

$$

GARNET
1 follow-up statement
629 
WWUS41 KCLE 150829
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EST MON FEB 15 2016


PAZ002-003-151630-
/O.UPG.KCLE.WS.A.0001.160216T0000Z-160216T1800Z/
/O.NEW.KCLE.WS.W.0001.160216T0000Z-160216T1800Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
329 AM EST MON FEB 15 2016

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING FOR SNOW...SLEET AND FREEZING RAIN...WHICH IS IN
EFFECT FROM 7 PM THIS EVENING TO 1 PM EST TUESDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW. SOME SLEET AND FREEZING
  RAIN POSSIBLE.

* TIMING...TONIGHT AND TUESDAY MORNING

* WINDS...SOUTHEAST 5 TO 15 MPH BECOMING NORTH.

* TEMPERATURES...25 TO 30.

* MAIN IMPACT...SNOW COVERED ROADS AND WALKWAYS. REDUCED
  VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ001-151630-
/O.UPG.KCLE.WS.A.0001.160216T0000Z-160216T1800Z/
/O.EXA.KCLE.WW.Y.0002.160216T0000Z-160216T1800Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
329 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...SLEET AND FREEZING RAIN...WHICH IS IN
EFFECT FROM 7 PM THIS EVENING TO 1 PM EST TUESDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW. SOME SLEET OR FREEZING
  RAIN POSSIBLE.

* TIMING...TONIGHT AND TUESDAY MORNING

* WINDS...SOUTHEAST 5 TO 15 MPH BECOMING NORTH.

* TEMPERATURES...25 TO 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$

OHZ014-023-033-089-151630-
/O.CON.KCLE.WW.Y.0002.160216T0000Z-160216T1800Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
ASHTABULA
329 AM EST MON FEB 15 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 1 PM EST TUESDAY...

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW. SOME SLEET OR FREEZING
  RAIN POSSIBLE.

* TIMING...TONIGHT AND TUESDAY MORNING.

* WINDS...SOUTHEAST 5 TO 15 MPH BECOMING NORTH.

* TEMPERATURES...25 TO 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Feb 14, 12:54 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 14, 12:54 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 PM EST SUN FEB 14 2016

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFF THE EAST COAST TONIGHT AS A WEAKENING
AREA OF LOW PRESSURE MOVES INTO THE CENTRAL GREAT LAKES. A
STRONGER AREA OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS WEST
VIRGINIA TO EASTERN NEW YORK STATE BY TUESDAY EVENING. THE NEXT
CLIPPER STORM SYSTEM WILL MOVE ACROSS OHIO TUESDAY NIGHT. HIGH
PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION BY THURSDAY
MORNING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES WITH THIS UPDATE. THE CURRENT FORECAST IS ON TRACK.

PREVIOUS DISCUSSION.

A FEW LINGERING FLURRIES AND SCATTERED SNOW SHOWERS REMAIN OVER
THE EASTERN HALF OF THE FORECAST AREA AT THIS TIME. THIS ACTIVITY
WILL GRADUALLY DISSIPATE WITH TIME TODAY.

AS THE NEXT STORM SYSTEM APPROACHES THE FORECAST AREA FROM THE
SOUTHWEST...CLOUDS WILL BEGIN TO STREAM IN FROM THE SOUTHWEST AS
WELL TODAY. SO...EXPECTING INCREASING CLOUDINESS WHERE IT IS
ALREADY CLEAR. OTHERWISE...UPPER LEVEL CLOUDS MAY MOVE INTO
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA BY THIS AFTERNOON.

COLD AIR ADVECTION WILL REMAIN ONE MORE DAY AS COLD AIR REMAINS IN
PLACE. WE SHOULD START TO SEE A RAPID WARMUP AFTER TODAY IN
ADVANCE OF THE NEXT STORM SYSTEM. I AM LOOKING AT HIGHS AROUND 20
MOST AREAS EXCEPT IN THE EAST IN THE MIDDLE TEENS FOR HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL FLOW BECOMES MORE ZONAL ACROSS THE LOWER 48 STATES
COMPARED TO RECENT DAYS. THIS SHOULD BODE WELL FOR A WARMING TREND
AS THE WEEK PROGRESSES. ALTHOUGH...THE ZONAL FLOW DOES NOT PERSIST
THROUGH THE ENTIRE FORECAST PERIOD. A RATHER PROGRESSIVE PATTERN
STARTS TO SHAPE UP DURING THE MIDDLE OF THE WEEK.

AS HIGH PRESSURE BEGINS TO LIFT OUT TO THE NORTHEAST A SERIES OF
WEAK WAVES OF LOW PRESSURE WILL MOVE NORTHEAST AND REMAIN SOUTH OF
THE FORECAST AREA. THESE TWO STORM SYSTEMS WILL SPREAD SOME LIGHT
SNOW ACROSS THE EASTERN PORTIONS OF THE FORECAST AREA TONIGHT
THROUGH TUESDAY. A SHORT BREAK WILL TAKE PLACE TUESDAY NIGHT INTO
WEDNESDAY AS HIGH PRESSURE SLOWLY BUILDS EAST ACROSS THE AREA.
THE NEXT MUCH MORE POTENT STORM SYSTEM WILL APPROACH FROM THE
SOUTHWEST WITH AN ASSOCIATED WARM FRONT.

NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD AS COLD
ARCTIC AIR IS SHUNTED EAST AND AWAY FROM THE AREA.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
NOT MANY CHANGES TO THE LONG TERM AGAIN TODAY.  THE PERIOD LOOKS
MILD AS A SURFACE RIDGE WILL BE MOVING OFF TO THE EAST ON THURSDAY.
A WARM FRONT WILL LIFT NORTH ACROSS THE AREA THURSDAY NIGHT AND SOME
WARM AIR ADVECTION PRECIPITATION COULD BEGIN BY DAYBREAK FRIDAY.
BETTER CHANCES WILL COME ON FRIDAY AND FRIDAY NIGHT AS LOW PRESSURE
HEADS NORTHEAST ACROSS THE CENTRAL GREAT LAKES.  THE MODELS ARE IN A
BIT BETTER AGREEMENT TODAY WITH THIS SYSTEM SO WILL KEEP LIKELY POPS
FOR MUCH OF THE AREA FRIDAY NIGHT.  A TRAILING COLD FRONT WILL COME
THROUGH EARLY SATURDAY AND EXPECT THE PRECIP TO WIND DOWN FROM WEST
TO EAST DURING THE DAY.  EVEN BEHIND THE FRONT...TEMPS WILL REMAIN
ABOVE NORMAL.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
STILL SOME HIGH END MVFR CEILINGS FROM NORTH OF KYNG INTO THE
INTERIOR PORTIONS OF NW PA. THESE SHOULD GRADUALLY LIFT/MIX OUT
THROUGH THE AFTERNOON. OUR ATTENTION THEN MOVES TO A WEAKENING AREA
OF LOW PRESSURE THAT WILL MOVE INTO THE CENTRAL GREAT LAKES
TONIGHT. IT SHOULD BRING AN AREA OF LIGHT SNOW AND IFR CONDITIONS.
THE PERIOD OF IFR CONDITIONS/HEAVIEST SNOW LOOKS TO MOVE FROM
WEST TO EAST ACROSS THE REGION BEGINNING 02Z ACROSS THE WEST AND
09Z ACROSS NW PA. THE PERIOD OF HEAVIEST SNOW SHOULD BE ABOUT 4
HOURS LONG BEFORE A BRIEF LULL BETWEEN STORM SYSTEMS. THIS FIRST
WAVE OF SNOW WILL GENERALLY BE AROUND AN INCH FOR ALL LOCATIONS.
THE NEXT STORM SYSTEM WILL ARRIVE MONDAY NIGHT WITH A CONTINUATION
OF THE MVFR/IFR CONDITIONS.

WINDS WILL REMAIN SOUTHEAST TONIGHT AROUND 10 KNOTS. SLIGHTLY
STRONGER ON MONDAY AS WINDS SHIFT TO THE SOUTH AROUND 12 KNOTS.

OUTLOOK...NON VFR MONDAY NIGHT INTO TUESDAY SNOW...MAINLY THE
EASTERN 2/3RDS OF THE REGION. NON VFR TUESDAY NIGHT AND
WEDNESDAY WITH ANOTHER ROUND OF SNOW.

&&

.MARINE...
MOST OF THE WESTERN BASIN HAS FROZEN OVER AND WE SHOULD
BE MAKING MORE ICE THIS MORNING AS WINDS HAVE LESSENED.  THE THREAT
FOR FREEZING SPRAY IS NOW OVER AND WILL LET THE HEADLINE END.  HIGH
PRESSURE OVER SOUTHERN OHIO WILL SLIDE TO THE EAST COAST TONIGHT
ALLOWING SOUTHERLY WINDS TO RETURN.  SOUTHERLY FLOW WILL CONTINUE TO
LOW PRESSURE PASSES JUST TO THE SOUTHEAST OF THE LAKE EARLY TUESDAY.
NORTHERLY WINDS WILL DEVELOP AS THIS OCCURS.  ANOTHER WEAKER LOW
WILL FOLLOW TUESDAY NIGHT KEEPING THE FLOW WEST TO NORTHWEST.   HIGH
PRESSURE WILL BUILD OVER THE LAKE FOR THE SECOND HALF OF THE PERIOD.
THE SURFACE RIDGE WILL MOVE EAST OF THE LAKE ON THURSDAY CAUSING THE
FLOW TO AGAIN BECOME SOUTHERLY IN ADVANCE OF THE NEXT STORM SYSTEM.
NOT ANTICIPATING ANY HEADLINES THIS WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...GARNET
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...MULLEN
MARINE...KUBINA
Hazardous weather outlook, Feb 14, 3:29 AM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
329 AM EST SUN FEB 14 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-150830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
329 AM EST SUN FEB 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 14, 9:20 AM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
920 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     SNOW             CORRY                   41.90N  79.65W
02/14/2016  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Feb 14, 9:33 AM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     SNOW             SOLON                   41.37N  81.45W
02/14/2016  M2.6 INCH        CUYAHOGA           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Feb 14, 9:39 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     SNOW             PIERPONT 2SE            41.74N  80.54W
02/14/2016  M2.5 INCH        ASHTABULA          OH   SNOW SPOTTER

            24 HOUR SNOWFALL. STORM TOTAL 8.7 INCHES.

&&

THOMPSON
Local storm report, Feb 14, 10:54 AM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1054 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 WNW SPRINGBORO        41.82N  80.43W
02/14/2016  M3.6 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NNW MANTUA            41.29N  81.23W
02/14/2016  M2.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NE CONNEAUT LAKE      41.62N  80.29W
02/14/2016  M2.3 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             N HIRAM                 41.32N  81.14W
02/14/2016  M2.3 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:11 PM ESTWinter Weather AdvisoryCLEErie46 hr

Nearby

Winter Storm Watches in Pennsylvania, 2016Every winter storm watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.